manuscripta mathematica

, Volume 88, Issue 1, pp 119–134

The genus of curves in p4 verifying certain flag conditions

  • Luca Chiantini
  • Ciro Ciliberto
  • Vincenzo Di Gennaro
Article

DOI: 10.1007/BF02567810

Cite this article as:
Chiantini, L., Ciliberto, C. & Di Gennaro, V. Manuscripta Math (1995) 88: 119. doi:10.1007/BF02567810
  • 30 Downloads

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Luca Chiantini
    • 1
  • Ciro Ciliberto
    • 2
  • Vincenzo Di Gennaro
    • 3
  1. 1.Dipartimento Metodi e Modelli MatematiciRomaItaly
  2. 2.Dipartimento di MatematicaUniversità di Roma “Tor Vergata”RomaItaly
  3. 3.Dipartimento di MatematicaUniversità di Roma “Tor Vergata”RomaItaly